advertisement
Question
Posted by: BLEEDING | 2007/08/16

OUCH

i had my 8th chemotherapy on tuesday and am having wierd side effects this time. my mouth is all waxy and my face neck and shoulders are all red, i am feeling so tired i can hardly keep my eyes open and i feel nauseous and my body aches like when you have flu. sometimes i wonder if its all worth it. why cant i just die in my sleep. aaaargh im having a bad day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bleeding
Have you told your doctor about these symptoms? What are they giving you at the moment?
Hang in there - bad days can only get better...! Will send up a special prayer for you tonight.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement